A New Method for the Solution of A x = b.
Numerische Mathematik, Tome 29 (1977), pp. 287-290
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__29_132521,
author = {D.S. Henderson and A. Wassyng},
title = {A {New} {Method} for the {Solution} of {A} x = b.},
journal = {Numerische Mathematik},
pages = {287--290},
year = {1977},
volume = {29},
zbl = {0358.65023},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__29_132521/}
}
D.S. Henderson; A. Wassyng. A New Method for the Solution of A x = b.. Numerische Mathematik, Tome 29 (1977), pp. 287-290. http://geodesic.mathdoc.fr/item/NUMA_1977__29_132521/